# SDR QXEA2022071500246

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 33,007 hours, 35,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS6138001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 3 EMERGENY POWER SUPPLIES FAILED THE 10 MINUTE TEST OF TASK 335000Q02-60226. REPLACED BATTERY POWER SUPPLY.
